# SDR C2XA10SH257

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,990 hours, 23,965 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10403788
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

JAN - BATTERY NR 2 OVERTEMP.  REMOVED AND REPLACED NR 2 BATTERY IAW EMB 145 AMM 24-36-01.  OPS CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
